It really depends on your desires and needs. Do you want to stop taking it? It could mean you experience withdrawals on top of everything else, so that's something to consider. Also, if you do really want to come off it then your doctor could potentially prescribe a sedative/benzodiazepine/other to help you stay comfortable. I hope things work out how you want them to - best wishes.
If it's the end stage when pills are getting too hard to swallow, it's not unreasonable to stop all unnecessary medication. Most people don't realize but when you are at that stage pills can be doing more harm than good. Examples... BP and diuretics. The BP goes lower than normal and the body goes into a natural state of dehydration.
Seroquel needs to be a doctor decision.
I hope the person is under hospice care.
Best wishes to you.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2011 • 2 answers
Schizoaffective Disorder - My doctor has just taken me off Abilify. He told me to stop taking it on?
Posted 3 Feb 2013 • 3 answers
Posted 29 Apr 2013 • 2 answers
Posted 23 Dec 2015 • 2 answers
Posted 23 Jan 2018 • 2 answers